Posted 3/18/2008 2:54 PM (GMT -7)
Hmm...keep in mind that though similar prednisone and prednisolone are different drugs and have somewhat different side effect and dosage profiles. Prednisolone is an immediate acting corticosteroid-in my experience the side effects are dosage dependent and as you come down in dose some of the side effects will go away.
Posted 3/19/2008 9:52 AM (GMT -7)

Craig

If you had a big moonface while on >20mg Pred then being at 5mg - yes, it would start to disappear. But, VERY slowly.  Once you have been on such a low dose for around 2/3 months, it will be mostly gone, but you still wont have your old face back exactly as it was.  But, it will be very minor.

BTW, when you are tapering from 5mg, I would suggest going down in 1/2 mg increments every 2/3 weeks. Sounds silly, but it makes a huge difference. I have been on pred for many years now and have learnt the hard way. Im down to 3mg.

Good luck


Abatacept Trial since Feb 2008 (Induction Period)
Back on Pred - 5mg - Steroid Dependent :-(
Azathioprine 175mg
Colazide x3
Actonel 35mg
Predfoam Enema - Had to stop as not allowed during trial
EPA Fish Oils, Various Homeopathic meds
Asacol x 9, Lialda (Mezavant)
Remicade every 8 weeks  (Stopped working)
Aloe Vera Lily of the Desert Juice  Gave me the worst D !
Primadophilus Reuteri Probiotic
 

Forum Information

Currently it is Tuesday, November 20, 2018 10:44 AM (GMT -7)
There are a total of 3,021,354 posts in 330,540 threads.
View Active Topics

Who's Online

This forum has 162340 registered members. Please welcome our newest member, ambrettagold.
258 Guest(s), 12 Registered Member(s) are currently online.  Details
SoMuchFun, bmanca, northdave, NY-Sooner, sandyfeet, CaptainG, Bob in Elkridge, Clynn09, ks1905, FamilyGuy, oregonhay, iPoop